# SDR FDEA201505021362

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N68077
- Make and model: Boeing 767316F
- Aircraft serial: 30780
- Aircraft time: 723 hours, 16,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 232T410631
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S EMERGENCY ESCAPE ROPE COMPARTMENT DOOR POPS OPEN INTERMITTENTLY IN FLIGHT.  IAW MM 25-61-02-2-0 PERFORMED INSPECTION OF ESCAPE ROPE & COMPARTMENT DOOR.  FOUND ROPE WAS NOT PROPERLY STORED.  REPACKED ROPE, DOOR IS SECURE.
